Volume 4, Number 1
Previous Issue Next Issue

J. Comp. Math., 4 (1986), pp. 1-2.

Preview Full PDF 537 3177 Abstract

Guo-Fu Zhou

J. Comp. Math., 4 (1986), pp. 3-10.

Preview Full PDF 573 3176 Abstract

Lie-Heng Wang

J. Comp. Math., 4 (1986), pp. 11-20.

Preview Full PDF 563 3090 Abstract

Kai-Tai Li, Zhen Mei & Cheng-Dian Zhang

J. Comp. Math., 4 (1986), pp. 21-37.

Preview Full PDF 582 3089 Abstract

Long-An Ying

J. Comp. Math., 4 (1986), pp. 38-49.

Preview Full PDF 547 3075 Abstract

P. A. Raviart

J. Comp. Math., 4 (1986), pp. 50-61.

Preview Full PDF 559 3101 Abstract

De-Hao Yu

J. Comp. Math., 4 (1986), pp. 62-73.

Preview Full PDF 557 3111 Abstract

Guo-Rong Wang & Yong-Lin Chen

J. Comp. Math., 4 (1986), pp. 74-85.

Preview Full PDF 585 3194 Abstract

Guo-Ping Liang

J. Comp. Math., 4 (1986), pp. 86-99.

Preview Full PDF 579 3045 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard